# SDR DALA2016FA0000311

- Difficulty date: June 28, 2016
- Submitted: June 28, 2016
- Operation: General aviation
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- System (JASC): 5755 · Spoilers
- Part: Wedge
- Part number: 59409742
- Part serial: DL17
- Condition: Damaged
- Location: Rt Spoiler
- Part time: 4,447 hours, 3,554 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON-ROUTINE LINE UNSCHEDULED INSPECTION OF RT SPOILER AFT WEDGE FOUND DAMAGED.
